# SDR SIMA20160216002

- Difficulty date: February 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 36,577 hours, 32,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP NR 1 ASSEMBLY IS BROKEN.  R & R EMER FLOOR STRIP NR 1 ASSEMBLY IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
